# SDR GTIA030002

- Difficulty date: January 11, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1691 - AIRCRAFT OVERWEIGHT LANDING.  NOSE GEAR DOORS DID NOT CLOSE, COMPLIED WITH QRH AIRCRAFT WEIGHT 137,000 LBS.  INSPECTED NOSE GEAR, FOUND NOSE STRUT TO REQUIRE SERVICING.  SERVICED NOSE STRUT, PERFORMED GEAR SWING.  NO FAULTS NOTED AT THIS TIME.  (M)
